... minute without any activity at all. It is causing shortness of breath and was in afib for 1 day. I was taken off of sotalol 80 mg twice a day. Should i go back to sotalol???
ive been on the same drug for nearly 3 yrs and sometimes it can make ur herart beat very fast, it takes time for it to work, if it doesnt help after the second week i would call ur dr.. i love it as my heart beats very fast due to the meds i take 4 my asthma and at nite i can actually sleep better, well that is when its not so dam hot out. give it 2 wks and if u still feel like it bothers u then call ur dr. good luck..1 more thing as long as ur heart beats not over 100 then u should b ok.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Dec 2010 • 3 answers
Posted 11 Feb 2013 • 6 answers
Posted 26 Aug 2015 • 2 answers
Posted 20 Nov 2015 • 1 answer
Posted 7 Mar 2016 • 0 answers